Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Started with loestrin pills after removing mirena. Have fatigue, cravings and weight gain. Pregnancy test report negative

Started Lo Loestrin pill in January 2013 after getting the Mirena taken out. missed both my periods since being on this pill && have been having the same early pregnancy symptoms as my first child. Extremely fatigued, uncontrollable weight gain, cravings & UTI. I have taken 3 pregnancy tests spread out over 2 months & all came back negative. Is it possible for this pill to provide a false positive on a pregnancy test?
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
May 2013
Thanks for the query.
If you took the pill as per the schedule there is less possibility for pregnancy.
The symptoms you are experiencing could be due to the side effects of the pills.
Usually the pills may not affect the results of the pregnancy test. Anyhow better to go for blood test for pregnancy which will give more accurate result.
If the test comes negative, you can come to one conclusion that the symptoms are due to pill.
Take care.
Answered: Fri, 22 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor